# SDR YV3R2020082800335

- Difficulty date: July 16, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Aircraft: VH-GT
- Make and model: Robsin R66
- Aircraft serial: 0889
- Aircraft time: 224 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Push-Pull Rod
- Part number: C12117
- Part serial: LOT164
- Condition: Worn
- Part time: 224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED PUSH-PULL TUBE P/N: C121-17 WAS WORN AT FORWARD GUIDE POSITION.
